Affordable Access

Access to the full text

On ultra α-countable dense homogeneous spaces

Authors
  • Jafari, S.1, 2, 3
  • Thivagar, M. L.1, 2, 3
  • Ponmani, S. A.1, 2, 3
  • 1 College of Vestsjaelland South, Herrestraede 11, Slagelse, 4200, Denmark , Slagelse (Denmark)
  • 2 Arul Anandar College, Karumathur, Madurai (Dt.), Department of Mathematics, Tamilnadu, 625514, India , Tamilnadu (India)
  • 3 Jayaraj Annapackiam College for Women, Periyakulam, Theni (Dt.), Department of Mathematics, Tamilnadu, 625601, India , Tamilnadu (India)
Type
Published Article
Journal
Lobachevskii Journal of Mathematics
Publisher
Pleiades Publishing
Publication Date
Jan 01, 2008
Volume
29
Issue
1
Pages
9–13
Identifiers
DOI: 10.1134/S1995080208010034
Source
Springer Nature
Keywords
License
Yellow

Abstract

The aim of this paper is to introduce the countable dense homogeneous spaces in bitopological spaces based on (1, 2)α-open sets.

Report this publication

Statistics

Seen <100 times